MathSciNet Relay Station
MathSciNet bibliographic data
MR2248793 39A12 (93D20)
Camouzis, E.; Ladas, G. When does local asymptotic stability imply global attractivity in rational equations? J. Difference Equ. Appl. 12 (2006), no. 8, 863–885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement